# SDR DALA2016081606048

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 73,952 hours, 56,093 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD FOR TAILCONE IS FRAYED.  REPLACED THE LANYARD ASSY IAW AMM 53-53-02.
